Ards (acute respiratory distress syndrome) is found among people who take Oxycodone, especially for people who are male, 40-49 old , have been taking the drug for 1 - 6 months, also take medication Fluoxetine, and have Intentional overdose . We study 23,266 people who have side effects while taking Oxycodone from FDA and social media. Among them, 27 have Ards (acute respiratory distress syndrome). Find out below who they are, when they have Ards (acute respiratory distress syndrome) and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Oxycodone has active ingredients of oxycodone hydrochloride. It is often used in pain. (latest outcomes from Oxycodone 50,540 users)
Ards (acute respiratory distress syndrome) (sudden failure of the respiratory (breathing) system) has been reported by people with rheumatoid arthritis, high blood pressure, preventive health care, multiple myeloma, pain (latest reports from 14,610 Ards (acute respiratory distress syndrome) patients).
On Oct, 25, 2016
23,266 people reported to have side effects when taking Oxycodone.
Among them, 27 people (0.12%) have Ards (acute Respiratory Distress Syndrome)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
My Mother in law had Whipple surgery performed at a large hospital in Dallas, Tx because of a clogged bile duct. The doctor performed the surgery robotically, using a section of the duodenum (small intestine) to replace the bile duct, which was removed due to cancer. She was 84 years old, but in good health for her age. After the surgery she was unable to eat most of the time. The doctors did not seem to have a clue of what to do. After a few weeks she was released to a healthcare facility and began doing much better. Medicare paid for just 2 weeks in the facility, so we took her home. She still had trouble eating at home and was losing weight, so my wife took her back to the hospital about a month later. After about a month the hospital put a feeding tube in her stomach, then a little later sent her to another healthcare facility, where she developed severe respiratory problems- pulmonary edema - and my wife took her back to the hospital. There her respiratory problems got worse, she still could not eat (fed by IV) and seemed to be perpetually comatose when I stopped by the hospital after work. On nurse told me she was just "going fast". I was a corpsman (Medic) in the Navy years ago and recognized that it was drug induced, so l asked the nurse about her medications. She said she was getting dilaudid for pain. That rung a bell, so l researched the problem and found that dilaudid can cause severe respiratory depression, pulmonary edema, difficulty swallowing, inability to digest food, shores soon of bowel movement, and extreme depression - especially in the elderly. The doctors and nurses seemed to ridicule my comments. I found from the medical records later that she had been given the drug daily - every 4 hours as needed - so we requested that she be given something else. The doctor complied, but the nurses continued giving it to her anyway. We finally had someone in the family spending day and night there - 24 hours a day - and she finally woke up, but began screaming for her "pain medicine". The nurses came again with dilaudid, but we said "NO". That night she went through severe withdrawal pains because she was severely addicted, though she actually had no pain. The charge nurse said that had been giving her the dilaudid to keep her from ringing the bell at night.
Hello everyone. I am a 58 year old female living in SW Virginia. I was hit crossing the street in 2003 and was unable to work until 2009. I worked at home taking cust service calls from Oct 2009 until October 2013. Was feeling good and no health issues except in 2012 I had surgery for carpal tunnel, torn meniscus in knee and skin cancer removed on face. Then in June 2013, I went to sit down and chair collapsed and twisted arm behind me and threw me to the floor on right side of face. Next day I went to Dr feeling like a bad whiplash and arm hurt. Saw many different Dr's and was told I had TMJ so I got a bite plate made. Pain kept getting worse and neck started to spasm and grab. Got migrane that lasted 8 weeks and base of skull felt like it was in vice grip. Finally in April 2014 I was diagnosed with a 40% tear in rotator cuff and cervical dystonia and started Botox injections. Then I developed cranial dystonia with blepharospasm in my eyes, Oromandibular dystonia, laryngeal dystonia, dysphagia and my esophagus is spasmodic. I recently read about the trigeminal nerve and wonder if that's part of my too. It's so crazy how a quick accident like a chair breaking can change your like forever! What's really crazy is the chair was in a nurse's office where my mother was being transferred from hospital to for rehab from a fall. That's my story and thanks for letting me share it with you.
One week post 3rd open heart surgery 63 yr. old patient given 10 mg. oxycodone at 2:30 pm. At 11 pm, same patient given 7.5 mg. of temazepam. Patient had not slept the night before and hadn't eaten very little for several days other than drink Ensure. Following morning patient was found ...
iv been trying for years to love weight but my pain has goting worse so my doc wants to put me on butrans patch with my oxycodone if any one knows how the two are togather please let me know I don't even know what butran is any one know
I have been on Methadone and oxycodone for years now for pain management. I was at a stop light on my motorcycle when I was rear ended by a drunk driver doing 45 MPH when she connected with me. I lost everything that day. I lost my business, my home, my wife and all the people I thought were ...
Hello everyone. I am a 58 year old female living in SW Virginia. I was hit crossing the street in 2003 and was unable to work until 2009. I worked at home taking cust service calls from Oct 2009 until October 2013. Was feeling good and no health issues except in 2012 I had surgery for carpal ...
Hi everyone, Thank you for letting me join your group. My name is Mary, (Mary1016), the major illnesses I suffer with is Complex Regional Pain Syndrome/RSD, small fiber peripheral neuropathy diagnosed with biopsy two weeks ago. I was told the neuropathy was already severe and the thing to do ...
I had a series of TIAs after taking oxycodone ended up with a stroke in Occipital lobe right side. Have damage to left hand mostly it is getting a little better. This is a dangerous drug and needs more warnings.
Let me introduce myself. I'm a "young" 65 year old woman living with chronic pain from back problems. I have been taking oxycodone for about 5 years so I can have somewhat of a normal life. Started on 20mg....now on 30mg. My biggest problem is my memory. In the past... before oxycodone...I ...
I have Type II diabetes and take oxycodone for pain created to a torn rotator cuff. I can't for the life of me get my BS down through diet and light exercise. I decided to explore the possibility that the oxycodone regimen (10 mg 2X daily) is causing BS spikes. This group will hopefully help me ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.